MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 5101
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that a patient felt like their implant battery had moved.The patient contacted their physician and stated that they also felt a tugging sensation under their skin.The physician thought it could be from the battery being displaced and pulling on the lead.X-rays were done and confirmed that the patient's implant battery had shifted in the pocket.A pocket revision was done on the patient which was successful.Following the procedure, the patient reached out to their representative and advised they are still experiencing the tugging sensation and tenderness when they touch their sacrum.The patient has contacted their physician also concerning this issue for next steps.No further patient complications were reported.No further information has been received to date.
 
Event or Problem Description
It was reported that the patient with this neurostimulator felt like their implant battery had moved.The patient felt a tugging sensation under their skin.The physician thought it could be from the battery being displaced and pulling on the lead.X-rays were done and confirmed that the patient's implant battery had shifted in the pocket.A pocket revision was done on the patient which was successful.Following the procedure, the patient reached out to their representative and advised they are still experiencing the tugging sensation and tenderness when they touch their sacrum.The patient has contacted their physician also concerning this issue for next steps.No further patient complications were reported.No further information has been received to date.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon block g4: premarket / 510(k) # - additional premarket/510(k) p190006 block h11: as the complaint component was not returned for analysis, and the product record review revealed no additional information related to the complaint, the reported allegation could not be confirmed.The event cannot be reproduced or substantiated.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of discomfort, pain, undesired sensations (non-target stimulation area), and device migration was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Corrections: block b1: adverse event / product problem block b2: outcomes block b5: describe event or problem block d3: manufacturer email.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25085398
Report Number2124215-2026-24306
Device Sequence Number10533016
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)240923(17)270923
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G196755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/18/2026
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age37 YR
Patient SexFemale